# SDR SWAA2021061472723

- Difficulty date: May 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHIELD AT B.S. 500+13; R.B.L. 24; W.L. 154 ; / THIS DISCREPANCY WILL BE ACCOMPLISHED CUSTOMER CARD N.- TTG8Q51NXZ.; THIS DISCREPANCY WILL BE ACCOMPLISHED ON CUSTOMER CARD # TTG8Q0051NXZ; VERIFIED DISCREPANCY TO BE ACCOMPLISHED ON TTG8Q0051NXZ. 1. MIGUEL CORDOVA (TECHNICIAN), 16-MAY-2021 14:13 UTC NO FOUND ALLOWABLE DAMAGE IN SRM PART MUST BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 , ITEM 9.C. 2. MIGUEL CORDOVA (TECHNICIAN), 21-MAY-2021 15:20 UTC LOCATED AND DRILLED ON FORWARD CARGO BAY NEW SHIELD P/N 143A8126-31,LOT.1459179-1, BTW. B.S. 494- B.S. 500A PER S.R.M. 51-40-05-0G-0 ITEM 4.A(3). D.W.G.#143A0080.
